# SDR IPXA2015062790577

- Difficulty date: June 14, 2015
- Submitted: June 29, 2015
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 71,651 hours, 13,760 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: ARB74132
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, RT WING REAR SPAR UPPER AFT FLANGE CORRODED XORS 783-826.  REPAIRED CORROSION IAW EA 011-5710-01-A5858, REV IR AND EO MD11-5710-57919-A.
